IJMNTA  Vol.5 No.4 , December 2016
Approximate Inertial Manifold for a Class of the Kirchhoff Wave Equations with Nonlinear Strongly Damped Terms
Abstract: This paper is devoted to the long time behavior of the solution to the initial boundary value problems for a class of the Kirchhoff wave equations with nonlinear strongly damped terms: . Firstly, in order to prove the smoothing effect of the solution, we make efficient use of the analytic property of the semigroup generated by the principal operator of the equation in the phase space. Then we obtain the regularity of the global attractor and construct the approximate inertial manifold of the equation. Finally, we prove that arbitrary trajectory of the Kirchhoff wave equations goes into a small neighbourhood of the approximate inertial manifold after large time.
Cite this paper: Ai, C. , Zhu, H. and Lin, G. (2016) Approximate Inertial Manifold for a Class of the Kirchhoff Wave Equations with Nonlinear Strongly Damped Terms. International Journal of Modern Nonlinear Theory and Application, 5, 218-234. doi: 10.4236/ijmnta.2016.54020.

[1]   Foias, G., Sell, G.R. and Teman, R. (1985) Varities Inertilles des Equations Differentielles Dissipatives. Comptes Rendus de l’Académie des Sciences, 301, 139-142.

[2]   Margolin, L.G. and Jones, D.A. (1992) An Approximate Inertial Manifold for Computing Burgers’ Equation. Physica D, 60, 175-184.

[3]   Chueshov, I.D. (1996) On a Construction of Approximate Inertial Manifolds for Second Order in Time Evolution Equations. Nonlinear Analysis, Theory, Methods and Applications, 26, 1007-1021.

[4]   Jolly, M.S., Kevrekidis, I.G. and Titi, E.S. (1990) Approximate Inertial Manifolds for the Kuramoto-Sivashinsky Equation: Analysis and Computations. Physica D, 44, 38-60.

[5]   Babin, A.V. and Vishik, M.I. (1992) Attractors of Evolution Equations. Studies in Mathematics and Its Applications, 25, North-Holland, New York.

[6]   Lin, G.G. (2011) Nonlinear Evolution Equation. Yunnan University Press, Kunming.

[7]   Dai, Z.D. and Guo, B.L. (2000) Inertial Manifold and Approximate Inertial Manifold. Science Press.

[8]   Kirchhoff, G. (1883) Vorlesungen Uber Mechanik. Teubner, Leipzig.

[9]   Nakao, M. (2009) An Attractor for a Nonlinear Dissipative Wave Equation of Kirchhoff Type. Journal of Mathematical Analysis and Applications, 353, 652-659.

[10]   Yang, Z.J., Ding, P.Y. and Liu, Z.M. (2014) Global Attractor for the Kirchhoff Type Equations with Strong Nonlinear Damping and Supercritical Nonlinearity. Applied Mathematics Letters, 33, 12-17.

[11]   Hirosawa, F. (2015) A Class of Non-Analytic Functions for the Global Solvability of Kirchhoff Equation. Nonlinear Analysis, 116, 37-63.

[12]   Ai, C.F., Zhu, H.X. and Lin, G.G. (2015) The Global Attractors and Dimensions Estimation for the Kirchhoff Type Wave Equations with Nonlinear Strongly Damped Terms. Journal of Advances in Mathematics, 12, 6087-6102.

[13]   Dai, Z.D., Guo, B.L. and Lin, G.G. (1998) The Fractal Structure of Attractor for the Generalized Kuramoto-Sivashinsky Equations. Applied Mathematics and Mechanics, 19, 243-256.

[14]   Li, Y.S. and Zhang, W.G. (2000) Regularity and Approximate of the Attractor for the Strongly Damped Wave Equation. Acta Mathematica Scientia, 20, 342-350.

[15]   Luo, H., Pu, Z.L. and Chen, G.G. (2002) Regularity of the Attractor and Approximate Inertial Manifold for Strongly Damped Nonlinear Wave Equations. Journal of Sichuan Normal University (Natural Science), 25, 459-463.

[16]   Wang, L., Dang, J. and Lin, G. (2009) The Approximate Inertial Manifolds of the Fractional Nonlinear Schrodinger Equation. Journal of Yunnan University, 31, 373-377.

[17]   Zhang, S. and Zhang, J. (2015) Approximate Inertial Manifold of Strongly Damped Wave Equation. Pure Mathematics, 5, 278-283.

[18]   Tian, L. and Lin, Y. (1999) Approximate Inertial Manifolds by Spline Wavelet Basis in Weakly Damped Forced KdV Equation. Acta Mathematica Scientia, 19, 379-386.

[19]   Shang, Y. and Guo, B. (1999) Approximate Inertial Manifolds for the Nonlinear Sobolev-Galpern Equations. Acta Mathematica Scientia, 24, 105-115.

[20]   Debussche, A. and Marion, M. (1992) On the Construction of Families of Approximate Inertial Manifolds. Journal of Differentital Equations, 100, 173-201.

[21]   Li, Y., Wang, B. and Yang, B. (1997) Regularity and Approximate Inertial Manifolds for a Class of Evolutionary Equations. Journal of Lanzhou University, 33, 10-16.

[22]   Showwalter, R.E. (1976) Regularization and Approximation of Second Order Evolution Equations. SIAM Journal on Mathematical Analysis, 7, 461-472.

[23]   Li, H., Pu, Z. and Chen, G. (2008) Approximate Inertial Manifolds for the Suspension Bridge Equations. Journal of Sichuan Normal University, 31, 25-30.

[24]   Guo, B. and Lin, G. (1999) Approximate Inertial Manifolds of Non-Newtonian Viscous Incompressible Fluids. Journal of Mathematical Study, 32, 328-340.

[25]   Teman, R. (1998) Infinite Dimensional Dynamics Systems in Mechanics and Physics. Springer, New York.

[26]   Massat, P. (1983) Limiting Behavior for Strongly Damped Nonlinear Wave Equations. Journal of Differentital Equations, 48, 334-349.

[27]   Pazy, A. (1983) Semigroup of Linear Operators and Applications to Partial Differential Equations. Springer, Berlin.